# SDR ASAA2023063043798

- Difficulty date: June 30, 2023
- Submitted: July 1, 2023
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 28,456 hours, 8,758 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE 1 LOOP B FAULT. GROUNDED - YES. REMOVED ENG/APU FIRE DET. MODULE B737-900 AMM 26-10-01. ALT. PIN 2 AND PIN 25, PIN 2 AND 12 READ 856 OHMS DURING SHAKE DOWN, NO FLUCTUATION NOTED. WIRING CHECKS NORMAL PER B737-900 FIM 26-10 TASK 805. REINSTALL ENG/APU FIRE DET MODULE. ACCOMP VISUAL AND PHYSICAL INSPECTION, ALL LOOP LUGS ARE SECURED. FOUND 4 CLAMP IN HOT SECTION LOOSE. REF AMM 26-11-01. SECURED 4 EACH CORE FIRE DETECTION HARNESS CLAMPS . REF AMM 26-11-02. ENGINE FIRE DETECTION OPS TEST NORMAL REF AMM 26-11-00-710-801. ETOPS GROUND VERIFICATION NORMAL.
